# SDR UALA2012013000609

- Difficulty date: January 29, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,835 hours, 11,663 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: S343T00366
- Part serial: P44564
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG FUEL S-O VLV.  PLEASE REPLACE LEFT ENG SPAR VLV ACTUATOR (V25) PER MM (MR28227) PRECAUTIONARY.  CHK WITH ON LINE IPC FOR PROPER EFFECTIVITES.  REPLACE LEFT ENG SPAR VLV ACTUATOR PER MM, OPS CHK GOOD.
